# SDR DALA1101870659

- Difficulty date: November 30, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1680 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVET BUCKTAILS NOT PROPERLY SET AND 1 EA RIVET HOLE CAN BE VIEWED FROM SIDE OF BUCKTAIL ON FUSELAGE SKIN INTERNAL SIDE BETWEEN STA 1680 TO 1700, STR 12R TO STR14 R.  ACCOMPLISHED ERA 488007-14, REV ORIGINAL DURING HMV ON NON ROUTINE CARD 181193.
